MathSciNet Relay Station
MathSciNet bibliographic data
MR1262886 20E42 (22D10 22E40 43A99 51E24)
Cartwright, D. I.; Młotkowski, W.; Steger, T. Property (T) and $\tilde{A_2}$ groups. Ann. Inst. Fourier (Grenoble) 44 (1994), no. 1, 213–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement